# SDR AALA202210262849

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 56,371 hours, 35,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Condition: Damaged
- Location: Zone 800 - Doors
- Component: Slide
- Component part number: D31516717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE AT L-1 DOOR HAS A DAMAGED PRESSURE REGULATOR. MAINTENANCE REPLACED L1 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025010.
